Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




27 Publications

2019 | Journal Article | IST-REx-ID: 73   OA
Erbar, Matthias, et al. “On the Geometry of Geodesics in Discrete Optimal Transport.” Calculus of Variations and Partial Differential Equations, vol. 58, no. 1, 19, Springer, 2019, doi:10.1007/s00526-018-1456-1.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6028   OA
Gerencser, Mate, and Martin Hairer. “A Solution Theory for Quasilinear Singular SPDEs.” Communications on Pure and Applied Mathematics, Wiley, 2019, doi:10.1002/cpa.21816.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232   OA
Gerencser, Mate. “Boundary Regularity of Stochastic PDEs.” Annals of Probability, vol. 47, no. 2, Institute of Mathematical Statistics, 2019, pp. 804–34, doi:10.1214/18-AOP1272.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301   OA
Gerencser, Mate, and István Gyöngy. “A Feynman–Kac Formula for Stochastic Dirichlet Problems.” Stochastic Processes and Their Applications, vol. 129, no. 3, Elsevier, 2019, pp. 995–1012, doi:10.1016/j.spa.2018.04.003.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65
Dareiotis, Konstantinos, et al. “Entropy Solutions for Stochastic Porous Media Equations.” Journal of Differential Equations, vol. 266, no. 6, Elsevier, 2019, pp. 3732–63, doi:10.1016/j.jde.2018.09.012.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 319   OA
Gerencser, Mate, and Martin Hairer. “Singular SPDEs in Domains with Boundaries.” Probability Theory and Related Fields, Springer, 2018, doi:10.1007/s00440-018-0841-1.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 74   OA
Akopyan, Arseniy, and Roman Karasev. “Gromov’s Waist of Non-Radial Gaussian Measures and Radial Non-Gaussian Measures.” ArXiv, ArXiv, 2018.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 556   OA
Betea, Dan, et al. “The Free Boundary Schur Process and Applications.” Annales Henri Poincare, vol. 19, no. 12, Fakultät für Mathematik Universität Wien, 2018, pp. 3663–742, doi:10.1007/s00023-018-0723-1.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 6358   OA
Carlen, Eric A., and Jan Maas. Non-Commutative Calculus, Optimal Transport and Functional Inequalities  in Dissipative Quantum Systems. ArXiv, 2018.
View | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan, Arseniy, et al. “Convex Fair Partitions into Arbitrary Number of Pieces.” ArXiv, ArXiv, 2018.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 70   OA
Nejjar, Peter. “Transition to Shocks in TASEP and Decoupling of Last Passage Times.” Latin American Journal of Probability and Mathematical Statistics, vol. 15, no. 2, ALEA, 2018, pp. 1311–34, doi:10.30757/ALEA.v15-49.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 1215   OA
Flandoli, Franco, et al. “Infinite-Dimensional Calculus under Weak Spatial Regularity of the Processes.” Journal of Theoretical Probability, vol. 31, no. 2, Springer, 2018, pp. 789–826, doi:10.1007/s10959-016-0724-2.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 6359   OA
Dareiotis, Konstantinos, and Mate Gerencser. On the Regularisation of the Noise for the Euler-Maruyama Scheme with  Irregular Drift. ArXiv, 2018.
View | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 71   OA
Gladbach, Peter, et al. “Scaling Limits of Discrete Optimal Transport.” ArXiv, ArXiv, 2018.
View | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan, Arseniy, and Sergey Avvakumov. “Any Cyclic Quadrilateral Can Be Inscribed in Any Closed Convex Smooth Curve.” Forum of Mathematics, Sigma, vol. 6, Cambridge University Press, 2018, p. e7, doi:10.1017/fms.2018.7.
View | Files available | DOI | arXiv
 
2018 | Preprint | IST-REx-ID: 72   OA
Ferrari, Patrick, et al. “Limit Law of a Second Class Particle in TASEP with Non-Random Initial Condition.” ArXiv, ArXiv, 2018.
View | Download (ext.) | arXiv
 
2017 | Conference Paper | IST-REx-ID: 989
Maas, Jan, et al. Transport Based Image Morphing with Intensity Modulation. Edited by François Lauze et al., vol. 10302, Springer, 2017, pp. 563–77, doi:10.1007/978-3-319-58771-4_45.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 447   OA
Ferrari, Patrik, and Peter Nejjar. “Fluctuations of the Competition Interface in Presence of Shocks.” Revista Latino-Americana de Probabilidade e Estatística, vol. 9, ALEA Network, 2017, pp. 299–325.
View | Download (ext.)
 
2017 | Book Chapter | IST-REx-ID: 649
Maas, Jan. “Entropic Ricci Curvature for Discrete Spaces.” Modern Approaches to Discrete Curvature, edited by Laurent Najman and Pascal Romon, vol. 2184, Springer, 2017, pp. 159–74, doi:10.1007/978-3-319-58002-9_5.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 956   OA
Carlen, Eric, and Jan Maas. “Gradient Flow and Entropy Inequalities for Quantum Markov Semigroups with Detailed Balance.” Journal of Functional Analysis, vol. 273, no. 5, Academic Press, 2017, pp. 1810–69, doi:10.1016/j.jfa.2017.05.003.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed